# SDR FDEA202210112537

- Difficulty date: October 11, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 64,114 hours, 26,820 cycles
- Engine: Rroyce AE2100A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TO
- How discovered: C
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, F/O FLYING, ACFT TOOK A LOT OF RT RUDDER AT CLIMB OUT,  LT ENG 5-10% LOWER N1 & SLIGHTLY LOWER EPR. INCREASED POWER ON LT ENG TO MATCH RT.  RT ENG INCREASED SLIGHTLY ON IT`S OWN & GOT A COMPRESSOR STALL, 2 QUICK BANGS. RETARDED RT ENG POWER & OPS NORMAL AT LOWER POWER SETTINGS REST OF FLT. EMERGENCY DECLARED, RETURNED TO GJT.  COMPLIED WITH ENG AFTER SURGE INSP IAW MM 71-00-00-6, PARA 3,  NO DEFECTS FOUND OTHER THAN 3 HPC STAGE 1 BLADES WITH SMALL CRACKS, FOUND DURING BOROSCOPE INSP IAW MTSI 72-00-0341. ALL CRACKS MEASURE LESS THAN .330",  WITHIN LIMITS, BUT REQUIRE INTERVAL INSPS IAW MM 72-00-00-6-2.   PERFORMED ENG RUN TESTS 3 & 13 IAW AMM 71-00-00-5-3. NO FAULTS FOUND. ACFT OK FOR SERVICE.
